Notre Dame Journal of Formal Logic

Proofs of the normalization and Church-Rosser theorems for the typed $\lambda$-calculus.

Garrel Pottinger

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic, Volume 19, Number 3 (1978), 445-451.

Dates
First available in Project Euclid: 30 August 2004

Permanent link to this document
https://projecteuclid.org/euclid.ndjfl/1093888405

Digital Object Identifier
doi:10.1305/ndjfl/1093888405

Mathematical Reviews number (MathSciNet)
MR0485233

Zentralblatt MATH identifier
0351.02019

Subjects
Primary: 02C20

Citation

Pottinger, Garrel. Proofs of the normalization and Church-Rosser theorems for the typed $\lambda$-calculus. Notre Dame J. Formal Logic 19 (1978), no. 3, 445--451. doi:10.1305/ndjfl/1093888405. https://projecteuclid.org/euclid.ndjfl/1093888405


Export citation